# SDR DALA1122963309

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y953 FR17, FR18 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00. FR17 MAT'L REMOVED 0.039" (L=1"W=0.5"), FR18 MAT'L REMOVED 0.045" (L=2" W=0.5"). ORIG THK 0.180" FOUND OUT OF LIMIT AS PER SRM 53-11-15 FIG 101.  REPAIR CARRIED OUT AT DAMAGED AREA AS PER ER/A 483241-14MA REV ORIGINAL.
